# SDR AALA201811309001

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 54,884 hours, 15,604 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE TRAILING EDGE FLAPS DISAGREED AT ABOUT 17DEG,  FLAP HANDLE AT 20DEG.  ACCOMPLISHED QRH CHECKLIST.  FLAP / SLAT ELECTRONIC UNIT DISPLAYED CODE 305. ACCOMPLISHED FAULT ISOLATION MANUAL 27,  ALL TESTED NORMAL. OPS TESTED OK,  FLAP SYSTEM NORMAL IAW MM 27-51-00.
